# SDR CALA9700972

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 3508807
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 11,671 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NR 1 HYDRAULIC SYSTEM FLUID QUANTITY DROPPED STEADILY DURING FLIGHT TO EWR.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 LT ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  THE HYDRAULIC PUMP WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
